Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Recent progress on the Tate conjecture
HTML articles powered by AMS MathViewer

by Burt Totaro PDF
Bull. Amer. Math. Soc. 54 (2017), 575-590

Abstract:

We survey the history of the Tate conjecture on algebraic cycles. The conjecture is closely related with other big problems in arithmetic and algebraic geometry, including the Hodge and Birch–Swinnerton-Dyer conjectures. We conclude by discussing the recent proof of the Tate conjecture for K3 surfaces over finite fields.
References
Similar Articles
Additional Information
  • Burt Totaro
  • Affiliation: UCLA Mathematics Department, Box 951555, Los Angeles, CA 90095-1555
  • MR Author ID: 272212
  • Email: totaro@math.ucla.edu
  • Received by editor(s): May 30, 2017
  • Published electronically: June 16, 2017
  • Additional Notes: This work was supported by NSF grant DMS-1303105.
  • © Copyright 2017 by the author
  • Journal: Bull. Amer. Math. Soc. 54 (2017), 575-590
  • MSC (2010): Primary 14C25; Secondary 14F20, 14G15, 14J28
  • DOI: https://doi.org/10.1090/bull/1588
  • MathSciNet review: 3683625